# SDR SWIA200617183

- Difficulty date: July 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 22,569 hours, 33,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB BEHIND PILOTS DV WINDOW CRACKED BETWEEN FRAME 12A AND 13, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW RIB BETWEEN FRAMES 12A, 13 BEHIND LT DV WINDOW IAW SRM 51-40-02 AND RII 53-800-1000.
